# SDR AALA202505079079

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 65,101 hours, 27,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BINDS AT BOTTOM AGAINST DOOR SILL. VERIFIED FORWARD LAVATORY-A DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED FORWARD LAVATORY THRESHOLD PLATE. PER CMM 25-45-46.
